Reduced rank regression for blocks of simultaneous equations

Anderson, T. W. . Journal of Econometrics 2006. 135 (1--2) :55-76

Locate this article in:

Bibtex

@article{CIS-218119,
  Author = {Anderson, T. W.},
  Title = {Reduced rank regression for blocks of simultaneous equations},
  Journal = {Journal of Econometrics},
  Volume = {135},
  Number = {1--2},
  Year = {2006},
  Pages = {55--76},
  Keywords = {estimation of restricted regressions, identification of blocks of equations, confidence regions for restrictions}
}

Similar articles